# SDR VNAA0310021

- Difficulty date: October 28, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 12,111 hours, 11,674 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10605
- Condition: Failed
- Location: Emergency Light
- Part time: 17,566 hours, 15,361 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START EMERGENCY LIGHTS ROW 7, 8, & 9 BLINK ON AND OFF.  MAINTENANCE INSPECTED AND REPLACED THE 7LK BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
